# SDR AALA20150818024

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 48,368 hours, 19,273 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH FLAPS WERE SELECTED TO 15 BUT ONLY EXTENDED TO 5 & REMAINED AT 5 WHEN SELECTED TO 30.  PERFORMED INSPECTION OF FLAPS.  ACCOMPLISHED FIM 27-51-00 WITH NO FAULTS NOTED.
